Results 1 to 6 of 6

Thread: Bowel question

  1. #1

    Bowel question

    My body has changed my bowel program to mid morning which is difficult since I work. I often remove some while at work, but when I get home I am unable to get anything out. When at work I can feel more, but try to remove some so I do not have an accident. Why is there nothing in the eve. I would really like to get it back to the eve. Right now I do not use anything like a suppository or anything by mouth. I would rather not get in the habit using something and my body depending on something to get my bowel moving

  2. #2
    it just goes back up, when I was working 14 hour days, every time I pee'd I'd check, if it was there, i'd get it out.. to this day I do about the same....your body will routine itself also...but I still hardly have any accidents after 30 yrs..

  3. #3
    I changed mine from morning to evening. Every night I sat on the toilet for an hour and did digital stim every 15 minutes. After about 4 days it changed.

  4. #4
    You should use a suppository or enemeez a couple of times in the evening to try and get back on that schedule. Both just empty what is in the lower colon and help move it down. You should not become dependent on these. CWO
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

  5. #5
    Senior Member MikeC's Avatar
    Join Date
    Dec 2003
    Location
    Tampa, FL
    Posts
    1,239
    Nurse - I used a laxative last week and had diarrhea for a few days after. Does a suppository not cause diarrhea?
    T12 Incomplete - Walking with Crutches, Injured in Oct 2003

  6. #6
    A suppository or a mini enema causes stimulation in the lower bowel and specifically the anus and rectum. It should not cause diarrhea.

    pbr
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

Similar Threads

  1. another bowel question
    By SethO in forum Care
    Replies: 2
    Last Post: 01-01-2009, 08:38 PM
  2. bowel question?
    By ~McLovin~ in forum Care
    Replies: 4
    Last Post: 09-08-2008, 02:04 AM
  3. Replies: 16
    Last Post: 07-29-2008, 07:37 AM
  4. Bowel Question
    By Art454 in forum Care
    Replies: 8
    Last Post: 09-12-2007, 02:09 PM
  5. bowel question
    By Jimi5 in forum Care
    Replies: 3
    Last Post: 08-20-2005, 09:18 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •